Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Used penis pump after taking magnum plus pills. Swelling in foreskin. Will the swelling come down?

i used a penis pump for the first time not to mention i took my first dose of magnum plus pills first an then like 3 hours later i used a penis pump for about 20 min an pumped pretty hard at times an felt a little pain then took it off an below my head the foreskin was swollen an when my penis went down the foreskin under my head was still swollen like their was fluid in the skin and its soft an mushi an its hanging down to far and it kinda hurt just a little an its very ugly an now im paranoid its been over a hour now will the swelling go down an will my penis go back to looking normal an will it stay that way?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  469
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Urologist 's  Response
Yes swelling will come down.
Do not use the pump for 3 days.
The swelling will also bruise. This is common with penile pump use.

Please rate 5 stars! I strive to provide the best answer I can to your quetsions!
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor